Drink Primolut During Umrah For 14 Days?
Hello. I drink primolut when I go on pilgrimage for 14 days, and finish my pilgrimage and stop consuming it immediately, and tomorrow I menstruate when menstruation is not normal, there are large blood clots “and menstruation is only a little until the 7th day I am still menstruating. Isn’t it right? Primolut doesn’t have menstruation either?
Hello Sheny, thank you for the question to HealthReplies.com
Basically consuming drugs that contain hormones (Primolut one of them) can indeed affect the menstrual cycle. In general, the menstrual cycle will occur 2-3 days after Primolut stops being used and indeed it is very likely that changes will occur in your menstrual cycle in the next 1-2 months. Menstruation can be longer or shorter, bleeding can be more or less, your next menstruation can occur slower or faster than usual. This happens because this drug affects the hormonal condition of your body and your body needs time to return to its original condition.
If after passing the 7th day you are still experiencing menstruation in large quantities or large blood clots still out, you should check your gynecologist. If what comes out is just blood spots, it comes out only occasionally, then you have nothing to worry about.
So much information from me, hopefully enough answer